# SDR CALA0500209

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 55,128 hours, 28,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 4 INCH CRACK IN FLOOR SUPPORT AT STA 328, LBL 11. CRACKED AREA CUT OUT AND REPAIRED IAW SRM 51-70-12, FIGURE 1, SHEET 6.
